# SDR HEEA064490

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- System (JASC): 3212 · Emergency Flotation Section
- Part: Snap
- Part number: 206050247132
- Condition: Missing
- Location: Float Cover
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT COVER HAD SNAPS MISSING.   REFERENCE:  DMR NR 686390.
